×

zbMATH — the first resource for mathematics

Averaging principle for the higher order nonlinear Schrödinger equation with a random fast oscillation. (English) Zbl 1394.35473
Summary: This work concerns the problem associated with averaging principle for a higher order nonlinear Schrödinger equation perturbed by a oscillating term arising as the solution of a stochastic reaction-diffusion equation evolving with respect to the fast time. This model can be translated into a multiscale stochastic partial differential equations. Stochastic averaging principle is a powerful tool for studying qualitative analysis of stochastic dynamical systems with different time-scales. To be more precise, under suitable conditions, we prove that there is a limit process in which the fast varying process is averaged out and the limit process which takes the form of the higher order nonlinear Schrödinger equation is an average with respect to the stationary measure of the fast varying process. Finally, by using the Khasminskii technique we can obtain the rate of strong convergence for the slow component towards the solution of the averaged equation, and as a consequence, the system can be reduced to a single higher order nonlinear Schrödinger equation with a modified coefficient.

MSC:
35Q55 NLS equations (nonlinear Schrödinger equations)
35Q53 KdV equations (Korteweg-de Vries equations)
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
70K65 Averaging of perturbations for nonlinear problems in mechanics
70K70 Systems with slow and fast motions for nonlinear problems in mechanics
35R60 PDEs with randomness, stochastic partial differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hasegawa, A; Kodama, Y, Higher order pulse propagation in a monomode dielectric guide, IEEE J. Quantum Electron., 23, 510-524, (1987)
[2] Kodama, Y, Optical solitons in a monomode fiber, J. Phys. Stat., 39, 596-614, (1985)
[3] Agrawal, G.P.: Nonlinear Fiber Optics, 3rd edn. Academic Press, San Diego (2001) · Zbl 1024.78514
[4] Kivshar, Y.S., Agrawal, G.P.: Optical Solitons: From Fibers to Photonic Crystals. Academic Press, San Diego (2003)
[5] Tian, B; Gao, YT, Variable-coefficient higher-order nonlinear Schrödinger model in optical fibers: new transformation with burstons, brightons and symbolic computation, Phys. Lett. A, 359, 241-248, (2006)
[6] Laurey, C, Le problme de Cauchy pour une quation de schrodinger non-linaire de ordre 3, C. R. Acad. Sci. Paris, 315, 165-168, (1992) · Zbl 0769.35056
[7] Staffilani, G, On the generalized Korteweg-de Vries type equations, Differ. Integr. Equ., 10, 777-796, (1997) · Zbl 0891.35135
[8] Bisognin, V; Villagrán, OPV, On the unique continuation property for the higher order nonlinear Schrödinger equation with constant coefficients, Turk. J. Math., 31, 265-302, (2007) · Zbl 1387.35543
[9] Carvajal, X; Panthee, M, Unique continuation property for a higher order nonlinear Schrödinger equation, J. Math. Anal. Appl., 303, 188-207, (2005) · Zbl 1062.35108
[10] Ceballos, V; Carlos, J; Pavez, F; etal., Exact boundary controllability for higher order nonlinear Schrödinger equations with constant coefficients, Electron. J. Differ. Equ., 122, 1-31, (2005) · Zbl 1092.35100
[11] Simon, HA; Ando, A, Aggregation of variables in dynamical systems, Econometrica, 29, 111-138, (1961) · Zbl 0121.15103
[12] Khasminskii, RZ, On the principle of averaging the Itô stochastic differential equations, Kibernetika, 4, 260-279, (1968)
[13] Veretennikov, AY, On the averaging principle for systems of stochastic differential equations, Math. USSR-Sb., 69, 271-284, (1991) · Zbl 0724.60069
[14] Veretennikov, AY, On large deviations in the averaging principle for SDEs with full dependence, Ann. Probab., 27, 284-296, (1999) · Zbl 0939.60012
[15] Freidlin, M.I., Wentzell, A.D.: Random Perturbation of Dynamical Systems, 2nd edn. Springer, New York (1998) · Zbl 0922.60006
[16] Freidlin, MI; Wentzell, AD, Long-time behavior of weakly coupled oscillators, J. Stat. Phys., 123, 1311-1337, (2006) · Zbl 1119.34044
[17] Golec, J; Ladde, G, Averaging principle and systems of singularly perturbed stochastic differential equations, J. Math. Phys., 31, 1116-1123, (1990) · Zbl 0701.60057
[18] Givon, D; Kevrekidis, IG; Kupferman, R, Strong convergence of projective integration schemes for singular perturbed stochastic differential systems, Commun. Math. Sci., 4, 707-729, (2006) · Zbl 1115.60036
[19] Givon, D, Strong convergence rate for two-time-scale jump-diffusion stochastic differential systems, SIAM J. Multiscale Model. Simul., 6, 577-594, (2007) · Zbl 1144.60038
[20] Golec, J, Stochastic averaging principle for systems with pathwise uniqueness, Stoch. Anal. Appl., 13, 307-322, (1995) · Zbl 0824.60048
[21] Cerrai, S; Freidlin, MI, Averaging principle for a class of stochastic reaction diffusion equations, Probab. Theory Relat. Fields, 144, 137-177, (2009) · Zbl 1176.60049
[22] Cerrai, S, A khasminkii type averaging principle for stochastic reaction-diffusion equations, Ann. Appl. Probab., 19, 899-948, (2009) · Zbl 1191.60076
[23] Cerrai, S, Averaging principle for systems of reaction-diffusion equations with polynomial nonlinearities perturbed by multiplicative noise, SIAM J. Math. Anal., 43, 2482-2518, (2011) · Zbl 1239.60055
[24] Bréhier, CE, Strong and weak orders in averaging for SPDEs, Stoch. Process. Appl., 122, 2553-2593, (2012) · Zbl 1266.60112
[25] Wang, W; Roberts, AJ, Average and deviation for slow-fast stochastic partial differential equations, J. Differ. Equ., 253, 1265-1286, (2012) · Zbl 1251.35201
[26] Fu, H; Liu, J, Strong convergence in stochastic averaging principle for two time-scales stochastic partial differential equations, J. Math. Anal. Appl., 384, 70-86, (2011) · Zbl 1223.60044
[27] Fu, H; Wan, L; Liu, J, Strong convergence in averaging principle for stochastic hyperbolic-parabolic equations with two time-scales, Stoch. Process. Appl., 125, 3255-3279, (2015) · Zbl 1322.60111
[28] Fu, H; Duan, J, An averaging principle for two-scale stochastic partial differential equations, Stoch. Dyn., 11, 353-367, (2011) · Zbl 1243.60053
[29] Xu, J; Miao, Y; Liu, J, Strong averaging principle for two-time-scale non-autonomous stochastic Fitzhugh-Nagumo system with jumps, J. Math. Phys., 57, 092704, (2016) · Zbl 1366.60088
[30] Xu, J, \(L^{p}\)-strong convergence of the averaging principle for slow-fast SPDEs with jumps, J. Math. Anal. Appl., 445, 342-373, (2017) · Zbl 1348.60095
[31] Xu, J; Miao, Y; Liu, J, Strong averaging principle for slow-fast SPDEs with Poisson random measures, Discret. Contin. Dyn. Syst.-Ser. B, 20, 2233-2256, (2015) · Zbl 1335.60118
[32] Bao, J; Yin, G; Yuan, C, Two-time-scale stochastic partial differential equations driven by \(α \)-stable noises: averaging principles, Bernoulli, 23, 645-669, (2017) · Zbl 1360.60118
[33] Fu, H., Wan, L., Liu, J., et al.: Weak order in averaging principle for stochastic wave equations with a fast oscillation. arXiv preprint arXiv:1701.07984 (2017) · Zbl 1092.35100
[34] Pei, B; Xu, Y; Wu, JL, Two-time-scales hyperbolic-parabolic equations driven by Poisson random measures: existence, uniqueness and averaging principles, J. Math. Anal. Appl., 447, 243-268, (2017) · Zbl 1387.60102
[35] Gao, P.: Strong averaging principle for stochastic Klein-Gordon equation with a fast oscillation, arXiv preprint arXiv:1703.05621 (2017) · Zbl 1062.35108
[36] Gao, P., Li, Y.: Stochastic averaging principle for multiscale stochastic linearly coupled complex cubic-quintic Ginzburg-Landau equations, arXiv preprint arXiv:1703.04085 (2017) · Zbl 0121.15103
[37] Dong, Z., Sun, X., Xiao, H., et al.: Averaging principle for one dimensional stochastic Burgers equation. arXiv preprint arXiv:1701.05920 (2017) · Zbl 1428.34061
[38] Fu, H; Wan, L; Wang, Y; etal., Strong convergence rate in averaging principle for stochastic Fitzhugh-Nagumo system with two time-scales, J. Math. Anal. Appl., 416, 609-628, (2014) · Zbl 1325.60107
[39] Lions, J.L., Magenes, E.: Non-homogeneous Boundary Value Problems and Applications, Grundlehren Math. Wiss., Band 181, vol. I. Springer, New York, translated from the French by P. Kenneth (1972) · Zbl 0227.35001
[40] Rothe, F.: Global Solutions of Reaction-Diffusion Systems. Springer, New York (2006) · Zbl 0546.35003
[41] Glass, O; Guerrero, S, Some exact controllability results for the linear KdV equation and uniform controllability in the zero-dispersion limit, Asymptot. Anal., 60, 61-100, (2008) · Zbl 1160.35063
[42] Chu, J; Coron, J-M; Shang, P, Asymptotic stability of a nonlinear Korteweg-de Vries equation with critical lengths, J. Differ. Equ., 259, 4045-4085, (2015) · Zbl 1320.35307
[43] Gao, P, The stochastic Swift-Hohenberg equation, Nonlinearity, 30, 3516-3559, (2017) · Zbl 1372.60089
[44] Barton-Smith, M, Invariant measure for the stochastic Ginzburg Landau equation, Nonlinear Differ. Equ. Appl. NoDEA, 11, 29-52, (2004) · Zbl 1060.60062
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.